# SDR AALA201609199016

- Difficulty date: September 14, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT AFT MAIN CABIN UPPER SHEET BETWEEN FRAMES 85-86.  REPLACED THE UPPER SHEET IAW 53-00-00-3 REPAIR 3, SRM 51-41-02, AND SRM 51-43-01.
